# SDR SWAA2015111646064

- Difficulty date: October 23, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 74,580 hours, 62,560 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6546568197
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB SKIN CORRODED AT BS 1016, BETWEEN STRINGER 26L - 27L.  REPAIRED WEB IAW EA.
